# SDR VNAA2020021751103

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 37,921 hours, 27,718 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Thermocouple
- Part number: 6007300MT
- Condition: Failed
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING AFTER GEAR RETRACTION, FLIGHT RETURNED TO FIELD. MAINTENANCE REMOVED AND REPLACED THE #4 BRAKE THERMOCOUPLE OPS CHECK GOOD.
